# SDR 95FDEA00852

- Difficulty date: June 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N134FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19852
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Casting
- Condition: Cracked
- Location: Bs 620
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT CORROSION ON HEAVY CARGO DOOR CASTING STA 620 ON UNDERSIDE OF LEG, AFT SIDE OF 620 INCLUDING CORRODED GOUGE.   HFEC'D AREA, APPROXIMATELY A 1.50 INCH CRACK, RUNS INTO RADIUS MARKED ENDS.  INSTALLED DOUBLER REPAIR PER ESO 11782.  INSTALLED DOUBLER PER FEDEX EA 7-5310-25041.
